Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Headaches, stuttering, lisping, back pain. Taking panadeine. MRI, CT scans normal. Causes?

my girlfriend has had a condition for a while that gives her headaches , occasionally stuttering and lisping, sharp pains in her back that include the base of her neck , between the shoulders, at the base of her back above her bum and even down her right leg. at one stage she actually completely collapsed at work and the lisping and stuttering got really bad. she has been to alot of different doctors, clinics and has been on painkillers and muscle relaxants or a few months now and its to the point where they just dont work very well any more,she has been having panadeine forte as far as im aware along with the m.relaxants. she has had 2 MRI s(1 just the head and 1 of the whole spine ), she has CT scans from the shoulders up, she has Doplar Tests, and multiple blood tests, that all came back clear. Help Please?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of MIGRAINE may be the cause for her sufferings.

there are several factors which triggers the migraine include;

-emotional upset
-low blood sugar
-poor quality of sleep
-shift work
-poor posture
-lack of food (dieting)
-delayed or irregular meals (see below)
-the food additives

etc are some

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your friend complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit her complaints
I hope this is helpful for you, thank you          

Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor